JournalspmVol. 66 / No. 3DOI 10.4171/pm/1847

Existence of solutions to a one-dimensional model of bounded piezoelectric material

  • Djamila Hamroun

    USTHB, Alger, Algeria
Existence of solutions to a one-dimensional  model of bounded piezoelectric material cover

You need to subscribe to download the article.

Abstract

We study the dynamic of piezoelectric bodies with switchable domains, described by a coupling of an hyperbolic equation and a parabolic one. We consider the one dimensional case and prove local existence of solutions.